J. Aust. Math. Soc.  79 (2005), 277-296
Spreadable arrays and martingale structures

B. Gail Ivanoff
  Department of Mathematics and Statistics
  University of Ottawa
  PO Box 450 Station A
  Ottawa, Ontario
  Canada K1N 6N5
N. C. Weber
  School of Mathematics
  and Statistics, F07
  University of Sydney
  NSW 2006

Kallenberg has introduced the concept of conditional spreadability for random sequences and has developed characterizations of this property in terms of one dimensional martingales and optional times, and as well has proven a predictable sampling theorem. This paper investigates the relationship between planar martingale structures and the natural analogues of conditional spreadability when extended to arrays of random elements. Analogues of the predictable sampling theorem are also established for spreadable arrays.
Download the article in PDF format (size 154 Kb)

Australian Mathematical Publishing Association Inc. ©  Australian MS